# SDR QXEA0100704

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 38,912 hours, 48,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPON INSPECTION, FOUND STRINGER INBOARD OF THE AIR CYCLE MACHINE INLET CRACKED.  REPAIRED IN ACCORDANCE WITH FOKKER STRUCTERAL REPAIR MANUAL.  COMPLIED WITH REQUIRED INSPECTION BUY BACK.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
